MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229090A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device evaluated by mfr: device not returned to manufacturer.
 
Event or Problem Description
On 16th february, 2023 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the keypad membrane was damaged resulting in missing particle.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 16th february, 2023 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the keypad membrane was damaged resulting in missing particle.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 15th february, 2023 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the keypad membrane was damaged resulting in missing particle.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.It was established that when the event occurred, the surgical light did not meet its specification due to damaged keypad membrane, leading to missing particles, which contributed to the event.It is unknown if the device was or was not being used for a patient¿s treatment upon the event occurrence.The review of received customer product complaints related to the investigated issue revealed that there were no injuries to a user nor to a patient or operator when this particular malfunction occurred.Comparing the number of claimed devices to the number of sold devices worldwide, we can assume that the failure ratio of the investigated issue is low.A root cause analysis was performed by subject matter experts at the manufacturing site.As they stated, according to the picture provided, the most probable root cause is misuse.It can be observed that the film of the keypad was rubbed which is probably a result of contact with another device.We believe the related devices are performing correctly in the market.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
On 15th february, 2023 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the keypad membrane was damaged resulting in missing particle.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16416478
Report Number9710055-2023-00121
Device Sequence Number11594890
Product Code FTD
UDI-Device Identifier03700712411671
UDI-Public(01)03700712411671
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT229090A
Device Catalogue NumberARDPWT229090A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown